# SDR AU961201

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 6120 · Propeller Controlling System
- Part: Motor
- Part number: 665031886326REVT
- Condition: Loose
- Location: Hmu Cntrl Sys
- Component: Woodward, GOVERNOR
- Stage of operation: TO
- Nature of condition: E, K
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE HYDROMECHANICAL UNIT (HMU) TORQUE MOTOR RETAINING BOLTS(3OFF) LOOSE AND RETURN FLOW `O' RING DAMAGED - SUSPECT INCORRECTLY TORQUED DURING LAST SHOP VISIT
